Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having spotting since 6 months. increasing lately. Cause?

I had my uterus removed approximately 6 years ago, but I still have my ovaries. I have been experiencing some spotting for about 6 months. It was random and not in large quantities, I thought it might be related to difficult bowel movements. Lately, within the last 2 weeks, I have noticed an increase in the blood and that it is bright red.
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

Periods, bleeding or spotting occurs from the Uterus. You therefore have to look for other causes since the uterus has been removed. it has nothing to do with presence of ovaries.

Spotting, in your case, can therefore be due to injury, infection or a growth in the vagina.

Consult your gynecologist, who will find the cause of bleeding after examining you.

Dr. Rakesh Karanwal

Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor